# SDR DALA2023090507191

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN KEVLAR CABLE OF SLIDE RELEASE MECHANISM INSIDE TAILCONE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00138: KEVLAR CABLE OF RELEASE MECHANISM INSIDE TAILCONE WAS REPLACED PER B717-200 AMM 53-52-01. (LP #2950442)
